# SDR DALA2022011700298

- Difficulty date: January 15, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 45,206 hours, 31,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN STA Y=1022 BTW LONGERON 7L AND 8L. SUMMARY OF NRC 00056: CRACK ON FUSELAGE SKIN STA Y=1022 BTW LONGERON 7L AND 8L WAS REPAIRED PER B717-200 SRM 53-03-01-2R, REPAIR 1 STEP 6 PAR G, FIG 20. REQUIRES VISUAL REPETITIVE (8,000 CYCLES) INSPECTION IN REF B717 SRM 53-03-01-2R PROCEDURE 1, REPAIR 1. STEP 7.A. (LP #2087613)
